# SDR DL73S954000

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Engine: Pwa JT8D15A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 780650
- Condition: Studs Stripped
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER START, OIL QTY WENT TO ZERO, PRESS WENT TO ZERO, THEN SHUTDOWN ENGINE.
